# SDR HALA20250317019

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 32,168 hours, 35,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB! NOSE GEAR WOULD NOT RETRACT AFTER T/O. DURING RETRACT TEST. FOUND RETRACT CYCLINDER BYPASSING. REMOVED AND REPLACED NLG RETRACT CYCLINDER PER AMM 32-35-01.OPS CHECK GOOD. LEAK CHECK GOOD. OK FOR SVC
